MathSciNet Relay Station
MathSciNet bibliographic data
MR2731191 54H25 (47H10)
Berinde, V. Some remarks on a fixed point theorem for Ćirić-type almost contractions. Carpathian J. Math. 25 (2009), no. 2, 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement